DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Symbicort (Budesonide Inhalation) - Osteonecrosis - Suspected Cause - Side Effect Reports


Index of reports > Cases with Osteonecrosis ()

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Symbicort (Budesonide Inhalation) where reactions include osteonecrosis. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Symbicort side effects in 11 year old male

Reported by a physician from China on 2012-08-27

Patient: 11 year old male, weighing 25.0 kg (55.0 pounds)

Reactions: Osteonecrosis

Adverse event resulted in: disablity

Drug(s) suspected as cause:
    Indication: Asthma
    Start date: 2006-01-01
    End date: 2010-01-01

    Dosage: 80/4.5 ug bid
    Indication: Asthma
    Start date: 2006-12-01
    End date: 2010-01-01

Other drugs received by patient: Dexamethasone; Theophylline; Dexamethasone

Possible Symbicort side effects in male

Reported by a consumer/non-health professional from United States on 2011-11-17

Patient: male

Reactions: Asthma, Osteonecrosis

Drug(s) suspected as cause:

-- advertisement -- The American Red Cross
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2015